BeRMS source details

SourceID50173
NameHartman, O. 1942. The identity of some marine annelid worms in the United States National Museum. Proceedings of the United States National Museum, 92(3142): 101-140.
Type Publication
NoteKristian Fauchald's Polychaeta DB
Linkhttp://www.biodiversitylibrary.org/item/53694#page/127/mode/1up
Bibliographical
terms
Collections
Museology
Systematics, Taxonomy
Taxonomic
term
Polychaeta
Taxa
(1)
Checked: verified by a taxonomic editorEulalia viridis (Linnaeus, 1767) (additional source)
Edit
history
Date   action   by
2013-01-12 18:30:12Z  created  db_admin
2014-03-10 00:34:12Z  changed  Gil, João
 [Back to search]